CSpace
existenceofpositiveradialsolutionsforsomequasilinearellipticequationsinannulardomains
Zhang H(张辉)1; Guo ZM(郭宗明)2
1999
Source Publicationappliedmathematicsseriesbajournalofchineseuniversities
ISSN1005-1031
Volume014Issue:003Pages:313
AbstractThe existence of positive radial solutions of the equation -din( |Du|p-2Du)=f(u) is studied in annular domains in Rn,n≥2. It is proved that if f(0)≥0, f is somewherenegative in (0,∞), limu→0^+f' (u)=0 and limu→∞ (f(u)/u^p-1)=∞, then there is alarge positive radial solution on all annuli. If f(0)≤0 and satisfies certain conditions, then the equation has no radial solution if the annuli are too wide.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43817
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.河南师范大学
Recommended Citation
GB/T 7714
Zhang H,Guo ZM. existenceofpositiveradialsolutionsforsomequasilinearellipticequationsinannulardomains[J]. appliedmathematicsseriesbajournalofchineseuniversities,1999,014(003):313.
APA 张辉,&郭宗明.(1999).existenceofpositiveradialsolutionsforsomequasilinearellipticequationsinannulardomains.appliedmathematicsseriesbajournalofchineseuniversities,014(003),313.
MLA 张辉,et al."existenceofpositiveradialsolutionsforsomequasilinearellipticequationsinannulardomains".appliedmathematicsseriesbajournalofchineseuniversities 014.003(1999):313.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张辉]'s Articles
[郭宗明]'s Articles
Baidu academic
Similar articles in Baidu academic
[张辉]'s Articles
[郭宗明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张辉]'s Articles
[郭宗明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.